International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3111-3126
Interaction of shock waves in gas dynamics: Uniform in time asymptotics
Departamento de Matemáticas, Universidad de Sonora 83000, Sonora, Mexico
Received 13 May 2005; Revised 3 June 2005
Copyright © 2005 M. G. García-Alvarado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct a uniform in time asymptotics describing the interaction of two isothermal shock waves with opposite directions of motion. We show that any smooth regularization of the problem implies the realization of the stable scenario of interaction.